On the Prescribed-period Problem for Autonomous Hamiltonian Systems
MetadataShow full metadata
Asymptotically quadratic and subquadratic autonomous Hamiltonian systems are considered. Lower bounds for the number of periodic solutions with a prescribed minimal period are obtained. These bounds are expressed in terms of the numbers of frequencies corresponding to the critical points of the Hamiltonian. Results are based on a global analysis of families of periodic solutions emanating from these points.
CitationZevin, A. A. (1998). On the prescribed-period problem for autonomous Hamiltonian systems. Electronic Journal of Differential Equations, 1998(05), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.